Lemsip Max Cold & Flu Lemon Sachets - 10

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Tackles cold and flu symptoms
  • For adults and children aged 16+
  • Contains paracetamol
  • Lemon flavour
£4.46
quantity
Single purchase only
Subscribe and save
  • Tackles cold and flu symptoms
  • For adults and children aged 16+
  • Contains paracetamol
  • Lemon flavour
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Supplied in handy, easy-to-use sachets, Lemsip Max Cold & Flu Lemon contains paracetamol to bring down your body temperature and tackle aches and pains, plus a decongestant called phenylephrine hydrochloride to help you breathe more easily.

Lemsip Max Cold & Flu Lemon is suitable for adults and children aged 16 and older.
Simply add hot – not boiling – water to the contents of one sachet in a mug, and stir until the powder is resolved (sweeten to taste, if needed). Take one sachet every four to six hours, as required, up to a maximum of four sachets in any 24-hour period. Do not take with any other paracetamol-containing products.

Do not take if you’re allergic to any of the ingredients in Lemsip Max Cold & Flu Lemon, if you have heart disease, high blood pressure, an enlarged prostate or an overactive thyroid, if you are taking or have taken within the last 14 days an antidepressant medicine called an MAOI, or if you’re taking other decongestants. If in doubt, speak to a pharmacist before taking Lemsip Max Cold & Flu Lemon.

Always read the patient information leaflet before use.

Description
Lemsip Max Cold & Flu Lemon is formulated to help relieve cold and flu symptoms including fever, headaches, body aches, a blocked nose and sore throat.
Usage
For oral use. Dissolve 1 sachet in a mug of hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener. Adults and children 12 years and over: Dose may be repeated in 4 to 6 hours. Do not take more than four sachets in a total of 24 hours. Not suitable for children under the age of 12 years.
Ingredients
(per sachet): Paracetamol 1000mg. Phenylephrine Hydrochloride 12.2mg. Also contains: Ascorbic Acid (Vitamin C). Sucrose. Aspartame.
Suitable For
Suitable For adults and children over the age of 12 years.
Cautions/Allergies
Not suitable for children under the age of 12 years. Do not take more than four sachets in a total of 24 hours. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult a medical practitioner. Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure. Store below 25¦C in a dry place. Keep out of the reach and sight of children.
Frequently Asked Questions (0)